# SDR ASAA2023060243454

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 43,892 hours, 15,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN FELL AND NEEDS TO BE REATTACHED. GROUNDED - YES. RESECURED EMERGENCY EXIT SIGN PER B737-800 AMM 33-51-01 AND AMM 20-50-11, BRACKETS ADJUSTED AND SIGN SECURED, NO FURTHER DEFECTS NOTED.
